# SDR 96ZZZX3122

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PAR/BOG - FLT 015 - AUTO INOP LIGHT ILLUMINATED.  EICAS MESSAGE, CABIN AUTO INOP AND CABIN ALT AUTO 1 AND DISPLAYED.  OPERATION IN MANUAL MODE WAS OK.  CABIN ALTITUDE WARNING AND MESSAGE CAME ON.  OXYGEN MASKS WERE DROPPED BY PILOTS.  PERFORMED BITE PROCEDURE IAW FIM 21-30-00, PAGE 109.  OUTFLOW VALVE CHANGED.  CYCLES, 4,953.  HOURS, 23,854.
